# SDR DXTA2023113010194

- Difficulty date: November 30, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N925QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0352
- Aircraft time: 230 hours, 156 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR: MAIN CABIN DOOR IS DIFFICULT TO LATCH FROM THE EXTERIOR AND INTERIOR.  ADJUSTED MAIN CABIN DOOR IAW CESSNA CE680A MM 52-10-00.  OPS CHECK GOOD.
